# SDR 98FDEA00616

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamps
- Condition: Disconnected
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

98-242 - APPROX 6 INTO FLT AT FL 330, NR 3 ENG STRUT OVERHEAT LIGHT ILLUM.  CONFIG WAS BOTH PKS ON NR 2 AND NR 3 ENG BLDS OPEN, ENG ANTI-ICE CLOSED.  RAN RED TAB PROCEDURES.  ENG EXTINGUISH WITH NR 3 BLD CLOSED AND 3 ENG RETARD TO 65 PERCENT N1.  RESTORE ENG.  LIGHT REMAIN EXTINGUISH REMAINDER OF FLT.  FOUND CLAMP DISCONNECT BETWEEN PRECOOLER AND BLD AIR DUCT TO FIRE WALL RECONNECT CLAMP AND RAN ENG PER JET RUN HDBK.  NO LEAKS FND.  SYS CK OK PER MM 26-14-1.
